# SDR 95UAL900209

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32144464
- Condition: Sticking
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT LGA AT 75 KNOTS DUE TO NR 2 ENGINE BLEED PROBLEM.  REPLACED NR TWO ENGINE HIGH-STAGE VALVE.  ALSO, REPLACED NR ONE ENGINE HIGH-STAGE VALVE AND REGULATOR.  CHECKS O.K.
